# SDR SWIA200819060

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 26,064 hours, 38,298 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Binding
- Location: Aileron Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AILERONS WERE VERY RESTRICTED IN THEIR MOVEMENT, FLIGHT NR 5446.  REPLACED LEFT AILERON RVDT CONTROL ARM BRACKET IAW SRM 51-10-02.  OPS CHECK GOOD.
